Volume 52, Number 1
Preview Issue Next Issue

full paper access

Gawtum Namah

10.4208/jms.v52n1.19.01

J. Math. Study, 52 (2019), pp. 1-17.

Full Article 66 90 Article preview

full paper access

Yu-Jiang Wu, Wei-Hong Zhang, Xi-An Li and Ai-Li Yang

10.4208/jms.v52n1.19.02

J. Math. Study, 52 (2019), pp. 18-29.

Full Article 86 107 Article preview

full paper access

Xiang Sun, Zhao-yang Liu, Yan Shen and Ke-chao Zhang

10.4208/jms.v52n1.19.03

J. Math. Study, 52 (2019), pp. 30-37.

Full Article 57 79 Article preview

full paper access

Jinfa Cheng

10.4208/jms.v52n1.19.04

J. Math. Study, 52 (2019), pp. 38-52.

Full Article 77 98 Article preview

full paper access

Azam Etemad Dehkordy

10.4208/jms.v52n1.19.05

J. Math. Study, 52 (2019), pp. 53-59.

Full Article 56 81 Article preview

full paper access

Dipendra Regmi and Ramjee Sharma

10.4208/jms.v52n1.19.06

J. Math. Study, 52 (2019), pp. 60-74.

Full Article 56 77 Article preview

full paper access

Jiuzhou Huang

10.4208/jms.v52n1.19.07

J. Math. Study, 52 (2019), pp. 75-97.

Full Article 58 83 Article preview

full paper access

Haifeng Bai and Li Li

10.4208/jms.v52n1.19.08

J. Math. Study, 52 (2019), pp. 98-110.

Full Article 74 97 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80